| Model Number |
HUMERIS STEM TA6V SIZE 12 CEMENTLESS Ti/HA |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
Event or Problem Description
The event was a revision surgery due to postop fracture (due to a patient's fall) that occured approximately 28 months after the primary surgery.The primary surgery used the humeris reversed system.During the revison surgery, the surgeon explanted the size 12 cementless stem and replaced it by a long size 8 cemented stem.He also explanted the ø36/+3 135/145 humeral cup and replaced it by the same product.